Existence of Solutions for Elliptic Systems with Critical Sobolev Exponent
MetadataShow full metadata
We establish conditions for existence and for nonexistence of nontrivial solutions to an elliptic system of partial differential equations. This system is of gradient type and has a nonlinearity with critical growth.
CitationAmster, P., De Napoli, P., & Mariani, M. C. (2002). Existence of solutions for elliptic systems with critical Sobolev exponent. Electronic Journal of Differential Equations, 2002(49), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.